# SDR AWXA200401301

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 18,314 hours, 11,285 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 9610526
- Condition: Fluctuates
- Location: Cabin Pressure
- Part time: 4,239 hours, 2,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE FLUCTUATED AT ALL ALTITUDES, CABIN CLIMBS & DESCENDS 4000 PSI, DIVERTED FOR REPAIR.  MX TROUBLESHOT CABIN PRESSURE SYS & REPLACED AFT OUTFLOW VALVE.  AFTER INSTALL OF NEW OUTFLOW VALVE A NEW FAULT OCCURRED, CABIN PRESSURE CONTROL INOP IN AUTO.  MX ISSUED MEL 21-14.  AUTO CABIN PRESSURE SYS INOP & MX FERRIED ACRFT. MX REPLACED AFT OUTFLOW VALVE IAW BMM, OPS CHK GOOD. CONFIRMED REASON FOR REMOVAL, UNIT FAILED PARA 7 BONDING RESISTANCE CHK. CLEANED MATING SURFACE FOR EBOX 2 & REACCOMPLISHED TEST, UNIT PASSED PER CMM. FUNCTIONAL TEST OF OUTFLOW VALVE ALSO FAILED EBOX TESTING. EBOX 1, C2 (CAPACITOR) FOUND LEAKING ON POWER SUPPLY BOARD, CAPACITOR REPLACED & BOARD CLEANED.
